# SDR CA961223007

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 1817394
- Condition: Wet
- Location: Lt Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TRAILING EDGE FLAP ASYMMETRIC PROTECTION TRIPPED WHEN FLAPS SELECTED ON FINAL APPROACH. LH POSITION TRANSMITTER CLEANED. SERVICEABLE.
